Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Noticed darker foreskin on penis. Treatment? Caused due to masturbation ?

I am pretty embarrassed about this problem and I'm worried girls will be really turned off because of it. I am 27 and have foreskin. Parts of the skin on my penis, namely the front and some places alone the middle are much darker than the rest of the penis. Can a dermatologist help me with a treatment for this? It is probably caused from masturbation but I'm not sure.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Psychiatrist 's  Response
Jun 2013
Hi there,

I understand your concerns. However if the darker foreskin areas are fading away and are returning to normal color after some time, it is probably due to blotching and having this issue repeat over and over again causing blood to exsanguinate from the thin blood vessel due to vigorous sexual activity or due to excessive masturbation. I believe there is no cause for concern, however if things are getting worse and you have reason for thinking that it is abnormal please visit with and consult a dermatologist to allay your anxiety.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor